Hi , my dad has recently been diagnosed with Prostate Cancer after weeks of MRI/Bone Scan/ blood tests and such and has a Score of 5.5 and then the other from the biopsies were 3 & 4.
As dad is frail man with other health issues, one Urologist told him he would advise the route of 'watch and wait' and then we saw a second Urologist in the care team who after seeing the last MRI prescribed dad the Hormone Treatment (Cyproterone tablets for 3weeks and then the depot injection Prostap 3DC every 3months) which dad agreed to. Now however, the side effects of that Hormone Treatment have truly kicked in and boy are they not great!!!
He has night sweats with his leukaemia but what is getting him down is the Fatigue and utter exhaustion where even climbing the stairs is too much.
Can anyone tell us if this will continue throughout the treatment or will the symptoms ease off??
We are waiting for the Oncologist appointment where there are a list of questions ready to ask, as one minute he was told he wouldn't be a candidate for Radiotherapy as the Cancer was contained within the Prostate and now, that is the main reason for the Oncologist referral.
So I know there is a huge amount of information on here about all aspects, but if I can help him with information from other people going through the same thing then maybe that will help him more.
Thanks in advance.